Doctor insights on:
Can Anyone Please Tell Me Do You Gain Weight Taking Hydroxychloroquine At 200mg A Day As I Am A Healthy Eater Thank You
Can anyone please tell me do you gain weight taking hydroxychloroquine at 200mg a day as I am a healthy eater thank you?
Dx w/ lcv- plaquenil (hydroxychloroquine) and colcrys kept at bay. I've gained weight & considered "obese"-began w/flares again. Can that be a factor?
LCV: Rx Issues: The issue with Plaquenil (hydroxychloroquine) is not your total weight, but your lean body mass (lbm). You may weigh 160 lbs, but your lbm might be only 120. The less the lbm, the greater the danger of Plaquenil (hydroxychloroquine) toxicity, including retinal and liver problems. This is a complex problem, and you should definitely seek immediate evaluation by your provider and follow up to avoid exacerbating your vasculitis or eye probs. ...Read more
Does hydroxychloroquine cause weight gain what the heck are these ansrs my doctor gave th is to me for pain give me a straight answer please ?
See your doctor: This medication is usually intended for the treatment of inflammation and pain associated with rheumatoid arthritis, lupus, or other similar disorders. It's use must be closely monitored by the physician, and any questions or lack of understanding should be directed to the doctor. It is not likely to cause weight gain. ...Read more
No: Not unless they cause GI issues which Prohibit one from eating. ...Read more
I have Lupus and take "Hydroxychloroquine Sulphate". I have around 8 kilos extra and I don't eat enough protein. Can I replace this supplement?
No: Hydroxychloroquine is considered a DMARD (disease modifying antirheumatic drug) used in lupus and many other autoimmune diseases to help slow disease progression. It is not considered a supplement. Has many benefits and fairly well tolerated. It has not been shown to cause weight gain and some studies have actually shown people who take hydroxychloroquine have developed diabetes less frequently ...Read moreSee 3 more doctor answers
When you have scotoma develop in one eye only and the patient has a pituitary adenoma, takes plaquenil, (hydroxychloroquine) and has ischemic microvascular disease, can you tell which one most likely caused the scotoma?
Depends on VF defect: Plaquinil and ischmic optic nerve disease may produce similar visual field defects, however, examination should be able to differentiate the two. Pituitary field defects are quite different. A differentiation should be able to be ascertained. ...Read moreSee 2 more doctor answers
Given plaquenil (hydroxychloroquine) for dl in may i took 6 weeks health improved hair grew back. Oct given p for i mnth then chemist gave quinoric, took only10days , eyes , migraines. Now hairloss bald areas gp suspects sle?
Yes: There should be no issues.Get a more detailed answer ›
Plaquenil (hydroxychloroquine): I'm not aware of sweating being the side effect of Plaquenil (hydroxychloroquine), (hydroxychloroquine) having said that Plaquenil (hydroxychloroquine) could cause low blood sugar which that could cause dizziness, sweating and shakiness. Make sure your blood sugar is ok. ...Read moreSee 1 more doctor answer
I've been prescribed Hydroxychloroquine 200mg twice a day. I have terrible bubble gut and gas when I take this in the morning dose. Is it possible to take both doses at night so I don't deal with the symptoms during the day? It's really uncomfortable
You should: not double the dosage of this medication! Try taking it AFTER BREAKFAST!! Hope this is helpful! Dr Z ...Read more
I am on Metrotexate 30 mg a week, 2 Plaquenil (hydroxychloroquine) a day, 5 mg Prednisone. Recently I started a strict diet with a Natropath,. I want to stop Metro.Can I?
Ask tx doctor: One of the most important aspects of treatment in any disease is the Physician-patient relationship. Discuss your case with your treating dr. and let him/her know your hopes to get off the methotrexate. Ultimately, it will depend on how you feel on the natural treatments and a collaborative discussion with you and your doctor. Best wishes. ...Read more
I'm on generic of plaquenil (hydroxychloroquine) 1x a day. This is my 2nd try. 1st time it caused my blood pressure to go down. Today i started seeing wiggly spots like when you look at a light bulb could it be the meds?
Yes: Plaquenil (hydroxychloroquine) has the potential to cause serious and sometimes permanent damage to the eyes. Those who are taking it have to maintain regular visits with an opthomologist. You should contact the physician that prescribed the Plaquenil (hydroxychloroquine) and they should advise you to stop this medication and follow up with them and an opthomologist next week. ...Read moreSee 1 more doctor answer
I have discoid lupus and am on day 2 of generic plaquenil, (hydroxychloroquine) only side effect is diarrhea. Will it eventually go away with more time on med?
I've been prescribed cyclosporine for lupus. I also take Plaquenil (hydroxychloroquine) 400mg/day. Can the side effects of the latter be increased because of the former?
Using plaquenil (hydroxychloroquine) 200 mg twice a day and prednisone 5 mg daily. For rheumatoid im stiff and achy again. Will i need more meds my fatigue is bad too.
I had a skin rash from plaquenil (hydroxychloroquine). I was put on a 21 day taper of prednisone. How long before the prednisone increases my odds of catching viruses?
Unlikely: It will take a very high dose and a much longer course of steroid to impact your immune system. ...Read more